Search - Archive ouverte HAL Access content directly

Filter your results

19 Results
Author: Full name : Luc Miller
Image document

Spectral inequalities for the control of linear PDEs

Luc Miller
PDE's, dispersion, scattering theory and control theory, Jun 2013, Monastir, Tunisia. pp.81--98
Conference papers hal-01729608v1
Image document

The control transmutation method and the cost of fast controls

Luc Miller
SIAM Journal on Control and Optimization, 2006, 45 (2), pp.762-772. ⟨10.1137/S0363012904440654⟩
Journal articles hal-00009083v2
Image document

2D Grushin-type equations: minimal time and null controllable data

Karine Beauchard , Luc Miller , Morgan Morancey
Journal of Differential Equations, 2015, 259 (11), pp.5813-5845. ⟨10.1016/j.jde.2015.07.007⟩
Journal articles hal-01082175v1
Image document

Resolvent conditions for the control of parabolic equations

Thomas Duyckaerts , Luc Miller
Journal of Functional Analysis, 2012, 263 (11), pp.3641-3673. ⟨10.1016/j.jfa.2012.09.003⟩
Journal articles hal-00620870v2
Image document

Resolvent conditions for the control of unitary groups and their approximations

Luc Miller
Journal of Spectral Theory, 2012, 2 (1), pp.1--55. ⟨10.4171/JST/20⟩
Journal articles hal-00620772v2
Image document

Fast control cost for heat-like semigroups: Lebeau-Robbiano strategy and Hautus test

Luc Miller
Wellposedness and controllability of evolution equations, Dec 2010, Oberwolfach, Germany. pp.3269-3309, ⟨10.4171/OWR/2010/56⟩
Conference papers hal-00620867v1
Image document

On the cost of fast control for heat-like semigroups: spectral inequalities and transmutation

Luc Miller
V International Conference on Inverse Problems, Control and Shape Optimization, Apr 2010, Cartagena, Spain
Conference papers hal-00459601v1
Image document

A direct Lebeau-Robbiano strategy for the observability of heat-like semigroups

Luc Miller
Discrete and Continuous Dynamical Systems - Series B, 2010, 14 (4), pp.1465 - 1485. ⟨10.3934/dcdsb.2010.14.1465⟩
Journal articles hal-00411846v3
Image document

Unique continuation estimates for sums of semiclassical eigenfunctions and null-controllability from cones

Luc Miller
2008
Preprints, Working Papers, ... hal-00411840v2
Image document

On exponential observability estimates for the heat semigroup with explicit rates

Luc Miller
Rendiconti Lincei. Matematica e Applicazioni, 2006, 17 (4), pp.351--366
Journal articles hal-00016070v4
Image document

On the cost of fast controls for thermoelastic plates

Luc Miller
Asymptotic Analysis, 2007, 51 (2), pp.93--100
Journal articles hal-00068757v1
Image document

On the controllability of anomalous diffusions generated by the fractional Laplacian

Luc Miller
Mathematics of Control, Signals, and Systems, 2006, 18 (3), pp.260-271. ⟨10.1007/s00498-006-0003-3⟩
Journal articles hal-00008809v4
Image document

Non-structural controllability of linear elastic systems with structural damping

Luc Miller
Journal of Functional Analysis, 2006, 236 (2), pp.592-608. ⟨10.1016/j.jfa.2006.03.001⟩
Journal articles hal-00015894v1

Semiclassical nonlinear Schrödinger equations with potential and focusing initial data

Rémi Carles , Luc Miller
Osaka J. Math., 2004, 41, pp.693-725
Journal articles hal-00004969v1
Image document

Unique continuation estimates for the Laplacian and the heat equation on non-compact manifolds

Luc Miller
Mathematical Research Letters, 2005, 12 (1), pp.37-47
Journal articles hal-00003099v1
Image document

On the null-controllability of the heat equation in unbounded domains

Luc Miller
Bulletin des Sciences Mathématiques, 2005, 129 (2), pp.175-185. ⟨10.1016/j.bulsci.2004.04.003⟩
Journal articles hal-00001475v2

Controllability cost of conservative systems: resolvent condition and transmutation

Luc Miller
Journal of Functional Analysis, 2005, 218 (2), pp.425-444. ⟨10.1016/j.jfa.2004.02.001⟩
Journal articles hal-00002098v1

How violent are fast controls for Schrödinger and plate vibrations ?

Luc Miller
Archive for Rational Mechanics and Analysis, 2004, 172 (3), pp.429-456. ⟨10.1007/s00205-004-0312-y⟩
Journal articles hal-00002097v1
Image document

Geometric bounds on the growth rate of null-controllability cost for the heat equation in small time

Luc Miller
Journal of Differential Equations, 2004, 204 (1), pp.202-226. ⟨10.1016/j.jde.2004.05.007⟩
Journal articles hal-00002088v1